# SDR AWXA200200216

- Difficulty date: February 24, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 60,611 hours, 48,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7075T6040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - "C" - DURING C-14 CHECK CABIN FLOOR SUPPORT WAS CORRODED BEYOND LIMITS AT BS 279, LBL 28. MAINTENANCE REMOVED CORRODED SECTION OF CABIN FLOOR SUPPORT AT BS 279, LBL 28, FSBRICATED NEW FLOOR SUPPORT AND INSTALLED REPAIR IAW B737-200 SRM 51-30-2, PG. 32.
